×

zbMATH — the first resource for mathematics

Zerspaltung äquivarianter Homotopiemengen. (German) Zbl 0346.57021

MSC:
57T99 Homology and homotopy of topological groups and related structures
55P15 Classification of homotopy type
57S15 Compact Lie groups of differentiable transformations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bröcker, T., tom Dieck, T.: Kobordismentheorie. Lecture Notes in Mathematics 178. Berlin, Heidelberg, New York: Springer 1970 · Zbl 0211.55501
[2] Browder, W.: Surgery on simply connected manifolds. Ergebnisse der Mathematik, Band 65. Berlin, Heidelberg, New York: Springer 1972 · Zbl 0239.57016
[3] tom Dieck, T.: Orbittypen und äquivariante Homologie II. Arch. Math.23, 307-317 (1972) · Zbl 0252.55003
[4] McDuff, D.: Configuration spaces of positive and negative particles. Topology14, 91-107 (1975) · Zbl 0296.57001
[5] Hauschild, H.: Allgemeine Lage und äquivariante Homotopie. Math. Z.143, 155-164 (1975) · Zbl 0299.55016
[6] Hauschild, H.: Äquivariante Transversalität und äquivariante Bordismentheorie. Arch. Math.26, 556-566 (1975) · Zbl 0314.57023
[7] May, P.: The geometry of iterated loop spaces. Lecture Notes in Mathematics 271. Berlin, Heidelberg, New York: Springer 1972 · Zbl 0244.55009
[8] Petrie, T.: Geometric modules over the Burnside Ring. Aarhus Universitet preprint series No. 26 (1975/76)
[9] Rubinsztein, R.: On the equivariant homotopy of spheres. Ph.D. Thesis, Institut of mathematics, Polish Academy (1975) · Zbl 0264.57017
[10] Schultz, R.: Homotopy decomposition equivariant function spaces. Math. Z.131, 49-75 (1973) · Zbl 0251.55019
[11] Segal, G.: Configuration spaces and iterated loop spaces. Inv. math.21, 213-221 (1973) · Zbl 0267.55020
[12] Segal, G.: Categories and Cohomology theories. Topology13, 293-312 (1974) · Zbl 0284.55016
[13] Segal, G.: Operations in stable homotopy theory. Erschienen in: New developments in topology. London Math. Soc. L. N. S.11 (1972)
[14] Segal, G.: Equivariant stable homotopy theory. Actes Congrés intern. Math. Tome 2, 59-63 (1970)
[15] Szczarba, R.: On tangent bundles of fibre bundles and quotient spaces. Am. J. Math. Sci.86, 685-696 (1964) · Zbl 0151.31703
[16] Wassermann, A., Lee, C.: On the groupsJO(G). Memoirs of the A.M.S.159, 000 (1975)
[17] Willson, S.: Equivariant maps between representation spheres. Pacific J. Math.59, 291-296 (1975) · Zbl 0272.57023
[18] Olum, P.: Mappings of manifolds and the notation of degree. Ann. of Math.58, 458-470 (1953) · Zbl 0052.19901
[19] Tornehave, J.: Equivariant maps of spheres. Aarhus Universitet preprint series No. 24 (1976/77)
[20] Becker, J., Schultz, R.: Equivariant function spaces and stable homotopy theory I. Comm. Math. Helv.49, 1-34 (1974) · Zbl 0278.55006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.